# SDR 97ZZZX88

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21UM
- Make and model: Snias AS350B
- Aircraft serial: 1674
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover Tab
- Condition: Broken
- Location: Centrifugal Comp
- Part time: 3,335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING A DAILY ON A/C, NOTED TWO METAL TABS LYING ON ENG DECK.  AFTER INQUIRING ABOUT THEM, FOUND OUT THAT THE CENTRIFUGAL COMPRESSOR COVER WAS CRACKING AROUND CIRCUMFERENCE AND RELEASING THESE TABS FROM COVER.  THE BROKEN TABS FORTUNATELY BLEW OUT BLEED VALVE AND WERE NOT INJESTED THROUGH ENGINE
